arrow
Volume 32, Issue 3
A Class of Ruin Probability Model with Dependent Structure

Dehui Wang, Jiaxing Gao, Zili Xu, Jinjing Xu & Xuli Zhang

Commun. Math. Res., 32 (2016), pp. 241-248.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we study a class of ruin problems, in which premiums and claims are dependent. Under the assumption that premium income is a stochastic process, we raise the model that premiums and claims are dependent, give its numerical characteristics and the ruin probability of the individual risk model in the surplus process. In addition, we promote the number of insurance policies to a Poisson process with parameter $λ$, using martingale methods to obtain the upper bound of the ultimate ruin probability.

  • Keywords

ruin probability, dependent structure, individual risk model, Poisson process.

  • AMS Subject Headings

91B30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-32-241, author = {Dehui and Wang and and 18538 and and Dehui Wang and Jiaxing and Gao and and 19030 and and Jiaxing Gao and Zili and Xu and and 18540 and and Zili Xu and Jinjing and Xu and and 19290 and and Jinjing Xu and Xuli and Zhang and and 18542 and and Xuli Zhang}, title = {A Class of Ruin Probability Model with Dependent Structure}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {32}, number = {3}, pages = {241--248}, abstract = {

In this paper, we study a class of ruin problems, in which premiums and claims are dependent. Under the assumption that premium income is a stochastic process, we raise the model that premiums and claims are dependent, give its numerical characteristics and the ruin probability of the individual risk model in the surplus process. In addition, we promote the number of insurance policies to a Poisson process with parameter $λ$, using martingale methods to obtain the upper bound of the ultimate ruin probability.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2016.03.06}, url = {http://global-sci.org/intro/article_detail/cmr/18894.html} }
TY - JOUR T1 - A Class of Ruin Probability Model with Dependent Structure AU - Wang , Dehui AU - Gao , Jiaxing AU - Xu , Zili AU - Xu , Jinjing AU - Zhang , Xuli JO - Communications in Mathematical Research VL - 3 SP - 241 EP - 248 PY - 2021 DA - 2021/05 SN - 32 DO - http://doi.org/10.13447/j.1674-5647.2016.03.06 UR - https://global-sci.org/intro/article_detail/cmr/18894.html KW - ruin probability, dependent structure, individual risk model, Poisson process. AB -

In this paper, we study a class of ruin problems, in which premiums and claims are dependent. Under the assumption that premium income is a stochastic process, we raise the model that premiums and claims are dependent, give its numerical characteristics and the ruin probability of the individual risk model in the surplus process. In addition, we promote the number of insurance policies to a Poisson process with parameter $λ$, using martingale methods to obtain the upper bound of the ultimate ruin probability.

Dehui Wang, Jiaxing Gao, Zili Xu, Jinjing Xu & Xuli Zhang. (2021). A Class of Ruin Probability Model with Dependent Structure. Communications in Mathematical Research . 32 (3). 241-248. doi:10.13447/j.1674-5647.2016.03.06
Copy to clipboard
The citation has been copied to your clipboard